# SDR FDEA202411171683

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 76,800 hours, 30,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR SLIDE LIGHT INOP   FACT 17NOV24 17:47   BNA  AMM: 33-51-06-2-1  RELAMPED L1 DOOR EXTERIOR SLIDE LIGHT, OP'S CHECKS  GOOD REF AMM 33-51-06-2-1. BULB PART NUMBER 767  REPLACED.
